Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 964081, 13 pages
http://dx.doi.org/10.1155/2014/964081
Research Article

A Regularization Process for Electrical Impedance Equation Employing Pseudoanalytic Function Theory

1Instituto Politecnico Nacional, SEPI ESIME Culhuacan, Avenida Santa Ana No. 1000, 04430 Ciudad de México, DF, Mexico
2Instituto Politecnico Nacional, SEPI UPIITA, Avenida IPN 2580, 07340 Ciudad de México, DF, Mexico

Received 11 June 2014; Revised 13 November 2014; Accepted 17 November 2014; Published 8 December 2014

Academic Editor: Peter Liu

Copyright © 2014 Cesar Marco Antonio Robles Gonzalez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The electrical impedance equation is considered an ill-posed problem where the solution to the forward problem is more easy to achieve than the inverse problem. This work tries to improve convergence in the forward problem method, where the Pseudoanalytic Function Theory by means of the Taylor series in formal powers is used, incorporating a regularization method to make a solution more stable and to obtain better convergence. In addition, we include a comparison between the designed algorithms that perform proposed method with and without a regularization process and the autoadjustment parameter for this regularization process.